# SDR FDEA202301080050

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: TYE5094A32
- Condition: Missing
- Location: Floorboard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD 281HF AT STA 1700, MISSING INSERTS FABRICATED NEW FLOORBOARD REF FEDEX SRZ-25-005 MAJOR REPAIR
